# SDR RAIA0009019

- Difficulty date: September 17, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 18,558 hours, 20,655 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S5357160221213
- Condition: Corroded
- Location: Fuselage
- Part time: 18,558 hours, 20,655 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX-STL- DURING MAINTENANCE CHECK FOUND CORROSION BETWEEN FUSELAGE FRAMES 12 AND 13 AT STRINGERS 20L AND 20R.  MAINTENANCE REPAIRED CORROSION AT STRINGER 20L AND REMOVED CORROSION AT STRINGER 20R BETWEEN FUSELAGE FRAMES 12 AND 13 IAW ATR72 SRM.
